# SDR UPS99829472

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 9755821507
- Condition: Cracked
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SHEAR TIE AT FS 1360, BETWEEN LONGERON 31R AND 33R IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED SHEAR TIE IAW DWG 9755821-507 AND SRM 51-1-20D AND 51-1-21.
